Urgent Help Needed With Finasteride Side Effects | HairLossTalk Forums

Urgent Help Needed With Finasteride Side Effects

Discussion in 'Dealing with Side Effects' started by PastaForMe, Dec 4, 2017.

  1. PastaForMe

    Joined:
    Feb 11, 2017
    Messages:
    26
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I've been on finasteride for about 3 weeks now, and today sgit had been hitting the fan.
    I've felt really unwell today, whether or not that's due to finasteride I don't know, I've felt hot, sick, had horrible head aches, and also occasionally feeling spaced out.
    For the past week or so I've felt like my penis has felt weird, almost kinda numb, but I didn't have any other problems so I assumed that'd pass. But this morning for the first time in my life (I'm 22), I was unable to get an erection, which was the side effect I was dreading, I don't know if it's related to this possible illness and lack of sleep, but neither of those things have ever caused this.
    Should I be looking to quit finasteride? :/
     
  2. PastaForMe

    Joined:
    Feb 11, 2017
    Messages:
    26
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I'll also add that up until yesterday, I had stopped getting morning wood, but I actually got it yesterday morning... Literally 24 hours ago.
     
  3. PastaForMe

    Joined:
    Feb 11, 2017
    Messages:
    26
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    This will probably make whoever is reading this thread laugh, but I managed to get an erection now via manual simulation, though that and p*rn didn't work earlier, should I take this as a warning? Or could it be purely psychological?
     
  4. PastaForMe

    Joined:
    Feb 11, 2017
    Messages:
    26
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Yeah, that's probably for the best haha
    Thank you
     
    Bearded likes this.
  5. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,668
    Likes Received:
    1,874
    Dislikes Received:
    102
    Your body is still adjusting op, let it find a balance with the new state of your hormones and like bearded said, stick it out for maybe another 2-4 months and re evaluate then.
     
  6. PastaForMe

    Joined:
    Feb 11, 2017
    Messages:
    26
    Likes Received:
    2
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I'm looking for further advice, and since you guys seem knowledgeable I thought you could help me again.
    So I took the advice of staying off the website, and seeing if the side effects settled down, and I haven't really had any major issues achieving an erection since, though it is more difficult, like if I have a clear head its fine, but if I'm anxious, depressed, or stressed or anything, it is a lot more difficult.
    But for the past week or so, I've noticed another alarming potential side effect, my nipples and the area around them have been somewhat more sensitive than usual, and its hard to tell if I've experienced any breast growth recently or not, as I am overweight, so it's not easy to tell, I read online that if you feel any lups or firmness then its likely gyno, but as far as I can tell, it seems to be soft. I was hoping the tenderness there would be a side effect that went away, but just over a week later I'm starting to worry now. I'm booked in to see my doctor on Thursday to get there opinion, but I'd also very much like to know what are your opinions on the matter? I have been considering giving up the drug, as I wasn't exactly emotionally sound going into this, and the worry is really messing with me.
    Sorry for the long post, and thanks in advance.
     

Share This Page